MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VNMF4646C62TU
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Off label use due to use of device in abdominal area.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant navion stent graft system was implanted in a patient for the endovascular treatment of a 53mm diameter abdominal aortic aneurysm.It was noted that the patient had previously had a gore stent graft implanted which had migrated due to disease progression.It was observed that the aorta measured 41mm just below the renals.Mild vessel calcification was noted.It was reported that during deployment of the cuff, the graft migrated proximally about 2cm covering both renal arteries.At this point the bare stents had not been deployed and so the graft was able to be pulled down to below the renals to allow renal perfusion.A second valiant navion covered seal 46mm graft was placed below the renal arteries to bridge the gap between the first navion and the original gore graft.6 heli-fx endoanchors were placed to prevent the stent graft from riding up.On final angiogram, both renal arteries were perfused and no endoleak was seen.Post op day one the patient has good kidney function and doing well per the physician.As per the physician, the cause of the event is unknown but commented the cuff performed differently than expected by jumping up to 2cm with downward pressure.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8543381
Report Number2953200-2019-00541
Device Sequence Number16235125
Product Code MIH
UDI-Device Identifier00763000100780
UDI-Public00763000100780
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2020
Device Model NumberVNMF4646C62TU
Device Catalogue NumberVNMF4646C62TU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2019
Supplement Date Received by Manufacturer04/02/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR